# SDR IPXA2015020685586

- Difficulty date: January 30, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 97,865 hours, 16,621 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT INBD ELEVATOR UPPER SKIN DELAMINATED FIBERGLASS PREPREG LAY UP. REPAIR PERFORMED IAW SRM 51-70-07, PAR 5A, 1, FIG 5, REV 71.
